# SDR WX0A2015101272936

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- Aircraft time: 55,672 hours, 49,403 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMELL OF FUEL FUMES IMMEDIATELY AFTER LANDING.  ACCOMPLISHED TC 21-059-002 CABIN ODOR & SMOKE TROUBLESHOOTING.  SEE LOG PAGE 582709 FOR APU FUEL LEAK REPAIR.  ACCOMPLISHED TC 21-059-008 ALT SERVICING AC WATER SEPARATOR & PACK BURN OUT PROCEDURES.  ALL LEAKS OPERATIONS CHECKED NORMAL WITH NO FUEL FUMES NOTED.  M739 COMPLIED WITH & FAXED TO POWER PLANT ENGINEERS.
